Main Subjects = Biological mathematics
Minimization of HIV Infection among Nigerian Women through the Use of Microbicides: An Insight from Mathematical Modeling

Articles in Press, Accepted Manuscript, Available Online from 26 December 2023

10.22055/jamm.2023.42206.2108

Abayomi Ayoade; Samuel Akinyemi; Taiye Oyedepo


A Game Theoretic Approach to Control Coronavirus Pandemic

Volume 13, Issue 1, July 2023, Pages 130-141

10.22055/jamm.2023.40976.2045

Arta Amir Jamshidi; Seyed Mahdi Mazloum


A novel Algorithm for constructing rooted phylogenetic trees based on rooted triplets

Volume 11, Issue 2, June 2021, Pages 195-209

10.22055/jamm.2021.35124.1860

Hadi Poormohammadi; Mohsen Sardari Zarchi; Mohamad Ali Sehati; Mohamad Mirabi; Seyaed Hasan Mortazavi Zarch


Dynamic analysis of the fractional predator-prey system based on the Mittag-Leffler function

Volume 11, Issue 1, April 2021, Pages 49-60

10.22055/jamm.2020.33065.1808

Shahnaz Mohamadi; Fridoun Moradlou; Mojtaba Hajipour


Modeling seasonal changes and death rate of hive bee in honey bee colony

Volume 9, Issue 2, September 2019, Pages 77-92

10.22055/jamm.2019.26669.1613

shahin bagheri; Mehdi Mirzaie; rezvan salehi